# SDR GAYA2024031300002

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N299AV
- Make and model: Beech B200
- Aircraft serial: BB1680
- Aircraft time: 13,814 hours, 13,012 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ON CLIMB JUST PRIOR TO LEVEL OFF HE SAW AN AMBER RA INOP ON THE PILOT PFD FOLLOWED BY PT TRIM AND AMBER INOP AP RED FAIL. THE RIGHT PFD WENT BLANK FOLLOWED BY THE MFD AND THE THE PILOT PFD. (AIRCRAFT IS EQUIPPED WITH A GARMIN G1000). TURNED ALL LIGHTS OFF, HOT 5 ITEMS. LOOKED AND SAW THERE WERE NO AMPS AND NO BATTERY VOLTAGE INDICATION, NO RADIOS, AND THAT THEY HAD A COMPLETE ELECTRIC SYSTEM FAILURE. PILOT PERFORMED AN EMERGENCY GEAR EXTENSION PRIOR TO LANDING BUT HAD NO WAY OF INDICATING THE GEAR WAS DOWN AND LOCKED DUE TO NO ELECTRIC SYSTEM. UPON LANDING, ALL THREE LANDING GEAR COLLAPSED. THE CAUSE OF THE COMPLETE ELECTRIC SYSTEM FAILURE IS UNDETERMINED AT THIS TIME AND PENDING INVESTIGATION.
